# SDR ASAA2019071730239

- Difficulty date: July 17, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,789 hours, 7,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK CRACK AT RADIUS AT STA 727I. GROUNDED - YES. CUT OUT DAMAGED SECTION ON REPAIRED CARGO TRACK IAW SRM 53-00-53-2R-3.
